# SDR AALA201811169013

- Difficulty date: November 14, 2018
- Submitted: November 16, 2018
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A321-211
- Aircraft serial: 1403
- Aircraft time: 59,096 hours, 22,254 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AN OPS TEST OF THE EMERGENCY LIGHTS, THROUGH CIDS, FAULT ON EMERGENCY POWER SUPPLY, EXIT RIGHT 12WL IAW JC 26L00005005. THE AIRCRAFT WAS GROUNDED.  MAINTENANCE REPLACED THE POWER SUPPLY IAW AMM 33-51-38, AND PERFORMED A SATISFACTORY OPS CHECK. NO FAULTS NOTED.
